# SDR QXEA200601455

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 11,895 hours, 8,703 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX - FLIGHT 2451, ON TAKEOFF ROLL PASSENGER DOOR CAUTION MESSAGE.  RETURNED TO THE GATE.  FOUND NO FAULTS IN THE MDC HISTORY.  CYCLED DOOR, HANDLE IS FLUSH, DOOR CLOSED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
